The co-stability manifold of a triangulated category

Jorgensen, Peter and Pauksztello, David (2013) The co-stability manifold of a triangulated category. Glasgow Mathematical Journal, 55 (1). pp. 161-175. ISSN 0017-0895

Full text not available from this repository.

Abstract

Stability conditions on triangulated categories were introduced by Bridgeland as a ‘continuous’ generalisation of t-structures. The set of locally-finite stability conditions on a triangulated category is a manifold that has been studied intensively. However, there are mainstream triangulated categories whose stability manifold is the empty set. One example is Dc(k[X]/(X2)), the compact derived category of the dual numbers over an algebraically closed field k. This is one of the motivations in this paper for introducing co-stability conditions as a ‘continuous’ generalisation of co-t-structures. Our main result is that the set of nice co-stability conditions on a triangulated category is a manifold. In particular, we show that the co-stability manifold of Dc(k[X]/(X2)) is ℂ.

Item Type:
Journal Article
Journal or Publication Title:
Glasgow Mathematical Journal
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
88021
Deposited By:
Deposited On:
06 Oct 2017 19:38
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Mar 2020 06:02